# SDR DALA2021101806417

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 67,700 hours, 8,587 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 LEFT SIDE BREAKS ARE VERY GRABBY. THEY PULL THE ACFT TO THE LEFT VIOLENTLY WHEN APPLIED. CORRECTIVE ACTION: NO FAULTS FOUND. ALL TESTS PASSED OK. (8024989)
